Alert archive / New York / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 33, NWS Buffalo, NY

June 29, 2006Wyoming County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 29, 2006, 3:39 PM EDT for Wyoming County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2006, 3:39 PM EDT (19:39 UTC)
Expired
Jun 29, 2006, 4:45 PM EDT
In force
66 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Wyoming County, NY

The radar

The Buffalo radar (KBUF), 60 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2006-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2006-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
110 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 291939
SVRBUF
NYC121-292045-
/O.NEW.KBUF.SV.W.0033.060629T1939Z-060629T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
339 PM EDT THU JUN 29 2006

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WYOMING COUNTY IN WESTERN NEW YORK

* UNTIL 445 PM EDT

* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTH OF VARYSBURG...OR
  ABOUT 17 MILES SOUTHEAST OF EAST AURORA...AND MOVING EAST AT 15
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PERRY BY 440 PM EDT...

LAT...LON 4267 7796 4264 7798 4261 7802 4260 7801
      4259 7804 4258 7836 4274 7838 4275 7839
      4280 7804 4281 7796

$$

TJP
2 follow-up statements
000 
WWUS51 KBUF 292026
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
426 PM EDT THU JUN 29 2006

NYC121-292045-
/O.CON.KBUF.SV.W.0033.000000T0000Z-060629T2045Z/
WYOMING NY-
426 PM EDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WYOMING COUNTY...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SILVER SPRINGS...OR ABOUT 17 MILES SOUTHWEST OF
GENESEO...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PERRY BY 440 PM EDT...

LAT...LON 4267 7796 4264 7798 4261 7802 4260 7801
      4259 7804 4258 7836 4274 7838 4275 7839
      4280 7804 4281 7796

$$

ZAFF
000 
WWUS51 KBUF 292042
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
442 PM EDT THU JUN 29 2006

NYC121-292052-
/O.EXP.KBUF.SV.W.0033.000000T0000Z-060629T2045Z/
WYOMING NY-
442 PM EDT THU JUN 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR WYOMING COUNTY EXPIRES AT 445
PM EDT...

AT 442 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4267 7796 4264 7798 4261 7802 4260 7801
      4259 7804 4258 7836 4274 7838 4275 7839
      4280 7804 4281 7796

$$

ZAFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:30 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 29, 3:30 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
330 PM EDT THU JUN 29 2006

.SYNOPSIS...

SCATTERED STRONG THUNDERSTORMS HAVE ONCE AGAIN FORMED ACROSS THE
REGION THIS AFTERNOON...WITH ONE STORM IN THE ROC AREA PRODUCING
GOLFBALL SIZED HAIL. THERE WILL BE THE CHANCE FOR MORE
THUNDERSTORMS DURING THE NEXT FEW DAYS...BUT THE VAST MAJORITY OF
THE TIME WILL BE RAINFREE.

A BROAD LOOK AT THE NEXT 7 DAYS OR SO INDICATES THAT A LONG WAVE
TROUGH WILL GENERALLY REMAIN IN PLACE OVER THE GREAT LAKES REGION.
THIS SHOULD KEEP TEMPERATURES CLOSE TO SEASONAL NORMALS WITHOUT
ANY OPPRESIVE HEAT OR HUMIDITY THROUGH MUCH OF NEXT WEEK.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...

A SHORTWAVE CROSSING SOUTHERN ONTARIO LATE THIS AFTERNOON HAS
HELPED TO SPARK ANOTHER ROUND OF THUNDERSTORMS ACROSS MUCH OF
WESTERN NEW YORK. LIKE YESTERDAY...THE STORMS INITIATED OFF A LAKE
BREEZE BOUNDARY SOUTH OF BUFFALO THEN OUTFLOWS TOOK OVER TO SPREAD
THE ACTIVITY ACROSS THE GENESEE VALLEY AND WESTERN FINGER LAKES.

THE STORMS WILL CONTINUE ACROSS THE REGION DURING THE REMAINDER OF
THE AFTERNOON...SUPPORTED BY AN UNSTABLE AIRMASS WITH CAPES OF
1000-1500 J/KG AND LIS OF -4 TO -6. LAKE SHADOWING OFF BOTH LAKES
WILL GRADUALLY ERODE OVER THE NEXT FEW HOURS...ALLOWING SOME
RESIDUAL WEAKENED CONVECTINO TO LASTLY AFFECT THE IAG FRONTIER AND
EASTERN LAKE ONTARIO REGIONS. SHOULD THERE BE ANY MORE STRONG TO
SEVERE CONVECTION...IT WOULD MOST LIKELY BE ACROSS THE FINGER
LAKES REGION.

MOST...IF NOT ALL OF THE LATE AFTERNOON/EARLY EVENING CONVECTION
WILL DIE OFF AS THE HEATING OF THE DAY IS REMOVED. THIS WILL LEAD
TO A PARTLY CLOUDY OVERNIGHT PERIOD WITH COMFORTABLE TEMPS.

THE DEEP STATIONARY H5 VORTEX OVER SOUTHERN HUDSON BAY WILL THEN
CIRCULATE ANOTHER UPPER LEVEL IMPULSE ACROSS ONTARIO TONIGHT. THIS
IMPULSE WITHIN THE CYCLONIC UPPER LEVEL FLOW WILL THEN SWEEP
ACROSS LAKE ONTARIO AND THE NORTH COUNTRY FRIDAY AND FRIDAY
EVENING. H5 TEMPS WILL DROP TO -18C IN THE PROCESS AND THE
RESULTANT DESTABILIZATION COULD TOUCH OFF MORE -TSRA. THE WESTERN
SOUTHERN TIER WILL BE THE AREA LEAST AFFECTED BY THIS FEATURE.

A WEAK SFC BOUNDARY WILL BE LEFT BEHIND FRIDAY NIGHT...BASICALLY
LYING WEST TO EAST ACROSS THE INTERIOR OF WESTERN NEW YORK.
WITHOUT ANY UPPER LEVEL IMPULSES TO ACTIVATE THIS
BOUNDARY...FRIDAY NIGHT SHOUDL BE MAINLY PROBLEM (RAIN) FREE.

ON SATURDAY...A SHORT WAVE RIDGE WILL CROSS THE REGION. WHILE THE
VAST MAJORITY OF THE REGION WILL EXPERIENCE DRY WEATHER...CANNOT
RULE OUT A BRIEF SHOWER OR THUNDERSTORM. TEMPERATURE-WISE...H8
TEMPS WILL RISE TO THE MID TEENS. THIS SHOULD SUPPORT MAX SFC
TEMPS IN THE LOW TO MID 80S.

WARM ADVECTION SATURDAY NIGHT COULD SUPPORT A BRIEF ROUND OF
-SHRA/TSRA AS A FLAT WAVE WILL CROSS SOUTHERN ONTARIO. ITS
ASSOCIATED COOL FRONT WILL THEN DROP ACROSS THE REGION DURING THE
DAY SUNDAY WITH A CONTINUED CHANCE FOR SCATTERED CONVECTION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

WEAK SYSTEMS WILL CONTINUE TO SPEED ACROSS THE OUR REGION SUNDAY
NIGHT AND MONDAY AS THE UPPER FLOW REMAINS ZONAL. A SURFACE RIDGE
WILL MOVE THROUGH SUNDAY NIGHT THEN A COLD FRONT WILL FOLLOW MONDAY.
A SECONDARY FRONT IS FORECAST TO MOVE THROUGH ON TUESDAY MORNING.
ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH THESE
FRONTAL PASSAGES IT WILL BE RAIN FREE THE VAST MAJORITY OF THE TIME
SO DONT LET THE FORECAST SPOIL YOUR HOLIDAY PLANS. TEMPERATURES
WILL BE NEAR NORMAL...CLOSE TO 80 FOR HIGHS THROUGH THE HOLIDAY.
A SURFACE HIGH IS EXPECTED TO MOVE IN FROM THE UPPER GREAT LAKES
WEDNESDAY AND THURSDAY WITH GENERALLY FAIR WEATHER THE RESULT.

&&

.AVIATION...

THE LAKE SHADOW IS WORKING ITS MAGIC AGAIN TODAY. THE BUFFALO...
NIAGARA FALLS AND WATERTOWN AREAS WILL REMAIN VFR THROUGH MUCH OF
THE AFTERNOON WHILE SHOWERS AND THUNDERSTORMS DEVELOP ELSEWHERE FROM
THE WESTERN SOUTHERN TIER TO THE GENESEE VALLEY AND FINGER LAKES
REGIONS. EXPECT MVFR TO LOCALLY IFR CONDITIONS WITH THE STORMS. HAIL
IS A GOOD POSSIBILITY. A COLD FRONT WILL BE MOVING EAST FROM THE
NIAGARA PENINSULA LATE THIS AFTERNOON AND THE THE LAKE WILL NOT
LIKELY SHADOW BUFFALO OR NIAGARA FALLS IN THIS CASE. WE EXPECT THE
FRONTAL ACTIVITY TO MARCH EASTWARD ACROSS THE REGION THROUGH
EVENING. VFR CONDITIONS WILL FOLLOW THE FRONT BEGINNING AROUND 01Z
FOR THE WEST INCLUDING BUFFALO...NIAGARA FALLS AND JAMESTOWN AND
ABOUT 04Z FOR THE EAST. LOW STRATUS AND FOG MAY REDUCE CONDITIONS TO
IFR BEFORE MORNING IN JAMESTOWN.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
SHORT TERM...RSH
LONG TERM...SAGE
AVIATION...SAGE
Hazardous weather outlook, Jun 29, 3:09 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
309 AM EDT THU JUN 29 2006

NYZ001>003-010>013-019-020-085-300715-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
309 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ004>006-014-021-300715-
WAYNE-NORTHERN CAYUGA-OSWEGO-ONTARIO-ALLEGANY-
309 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-300715-
JEFFERSON-LEWIS-
309 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING. A FLOOD WARNING REMAINS
IN EFFECT FOR THE BLACK RIVER THROUGH EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042-043-062-063-300715-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
309 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND
LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LOZ044-045-064-065-SLZ022-024-300715-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
309 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO
AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jun 29, 9:46 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
946 AM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     WEBSTER                 43.21N 77.42W
06/28/2006                   MONROE             NY   PUBLIC

            SEVERAL LARGE MAPLE TREES SNAPPED IN HALF. ALL DAMAGE
            LYING IN ONE DIRECTION.

0500 PM     FLASH FLOOD      WEBSTER                 43.21N 77.42W
06/28/2006                   MONROE             NY   PUBLIC

            GARAGE DOOR BLOWN IN.

&&

SAGE
Local storm report, Jun 29, 2:12 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
212 PM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             HENRIETTA               43.07N 77.61W
06/29/2006  E1.50 INCH       MONROE             NY   BROADCAST MEDIA

&&

TJ

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 12:19 PM EDTSpecial Marine WarningBUF86 min
Jun 29, 2:03 PM EDTSevere Thunderstorm WarningBUFMonroe57 min
Jun 29, 2:18 PM EDTSpecial Marine WarningBUF57 min
Jun 29, 2:27 PM EDTSpecial Marine WarningBUF63 min
Jun 29, 3:12 PM EDTSpecial Marine WarningBUF93 min
Jun 29, 3:16 PM EDTSevere Thunderstorm WarningBUFAllegany59 min
Jun 29, 3:32 PM EDTSevere Thunderstorm WarningBUFWayne58 min
Jun 29, 4:15 PM EDTSevere Thunderstorm WarningBUFAllegany60 min
Jun 29, 4:37 PM EDTSevere Thunderstorm WarningBUFCayuga23 min
Jun 29, 4:40 PM EDTSpecial Marine WarningBUF35 min
Jun 29, 4:50 PM EDTSevere Thunderstorm WarningBUFOswego55 min
Jun 29, 5:33 PM EDTSevere Thunderstorm WarningBUFJefferson32 min

Nearby

Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.